# SDR FDEA201006192070

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701214
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FR 54 LAST 9 INCHES STR 46 L HAS APPROX 3 SQ IN OF CORROSION.  REMOVED CORROSION ON STR 46L AT FR 54  IAW SRM 51-74-10 CHECKED. FOUND OUT OF LIMITS IAW SRM 53-10-14.  REPAIRED STR 46L IAW SRM 53-10-14 PAGE 203 AND 204, FIG 201, STRINGER.
